My doctor cut my medication in half and I started having problems associated with bi-polar disorder. I also take lamictal but that dosage has not changed. I typically take 300mg of Wellbutrin and 200mg of lamictal.
dottie; really need more information which Bupropion is it the plain or does it say S.R. OR XL AFTER IT. if it is just the regular one you would not have any problems but it could be some withdrawals form the dose going down so fast. The only way the timed release the ones with the letters should be broken is if they have a score going through the tablet which is a breaking point but if there is no score in the tablet you should not be breaking them. If your not sure call your doctor and tell him or her about the problems your having it could be just that the dose is going down to fast. And you are feeling worse because of the lower dose of the welbutrin to fast. can cause problems. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2012 • 19 answers
Posted 11 Jun 2014 • 4 answers
Bupropion - I'm at my wits end. I take Lithuum and lamictal. Should Wellbutrin be started on lowest?
Posted 2 Dec 2014 • 2 answers
Posted 26 Apr 2016 • 10 answers
Posted 29 Jan 2017 • 5 answers